# SDR GTIA010927

- Difficulty date: October 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Part serial: 8110
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RSW - CARGO DETECTION LOOP LIGHT ANNUNCIATOR ACCOMP BY SMOKE DETECTOR LOOP ILLUMINATED AT START FORWARD PIT.  REMOVED AND REPLACED FORWARD 'A' LOOP SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
